# SDR DALA2023060504515

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,545 hours, 32,594 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 R-4 DOOR LIGHT INTERMITTENT. CORRECTIVE ACTION: R4 DOOR LOWER GATE WAS ADJUSTED PER B757-200 AMM 52-11-00. (8568398)
